# SDR SWIA200211363

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 21,099 hours, 18,446 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

`L REV UNLOCKED` INFLIGHT CLIMBING THROUGH 18,000 FEET.  A/C WAS STABLE AND CONTROLLED.  A/C DID NOT BUFFET OR YAW.  DIVERTED TO BZN.  FOUND LEFT REVERSER STOW MICROSWITCH OUT OF ADJUSTMENT, ADJUSTED STOW SWITCH IAW MM 78-37-01.  OPS CHECK GOOD.
